My husband recently decided that he had ADD so he went to his doctor and got prescribed Ritalin. Ever since he's been on it, he's been a zombie and emotionless. We barely make love anymore and he's also very sensative about things. Now I've heard that sometimes if you really don't have ADD, the medication will affect you different then for someone who really has it. I've discussed this problem several times with my husband but nothing has changed. Help me before my relationship goes in the pit!
Makes some hostile and aggressive but not everyone, mostly children have side effects,and a recent study suggested that Food supplement has equal efficacy of Ritalin, a multiple vitamin with antioxidants B Complex and Vit C would benifit those diagnosed with ADD and wont nhave the same effects as Ritalin.
Their is a special diet (feingold?) for adhd that would probably work better. Ritalin destroys the liver, and I have been told the effect is like having your personality stuffed in a bottle. Can't he just drink more caffiene? that helps me?
Before anybody thinks I am being a smart aleck most add/adhd people are smarter on the bell curve anf if you have adhd usually stimulants have the reverse effect on you. Caffiene can actually put some people asleep.
I agree with serious sam. Talk with his doctor. It sounds like he is being overmedicated. Try cutting back on the dosage with your doctors advice. If your husband did not have ADHD, the meds should have wired him.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.